# SDR CA130203001

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 886 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter Box
- Part number: 9550178070
- Condition: Failed
- Location: Engine
- Part time: 987 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 CHANNEL IGNITION HAD APPARENTLY FAILED ONE CHANNEL SINCE BOTH WERE INSPECTED DURING THE SCHEDULED INSPECTION 600 HRS.  WHEN 2ND CHANNEL FAILED THE ENGINE WOULD NOT START.
